Econometrica: Apr 1958, Volume 26, Issue 2

Topology of Second Order Linear Difference Equations with Constant Coefficients

https://doi.org/0012-9682(195804)26:2<258:TOSOLD>2.0.CO;2-1
p. 258-285

William J. Baumol

This article describes the geometric tools which can be employed for the qualitative analysis of second order difference equations. By showing how linearequations can be investigated by geometric methods it suggests how some nonlinear equations can also be handled with the aid of these tools. This is illustrated by a geometric restatement of the Hicksain (nonlinear second order difference equation) trade cycle model.

Log In To View Full Content

Back